# SDR HEEA954679

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 212030128153
- Condition: Corroded
- Location: Sta 101.38
- Part time: 7,369 hours
- Component: 212030100133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON HAS DEEP CORROSION AT STATION 101.38 SPLICE AS SEEN IN UPPER R/H AFT CORNER OF BAGGAGE COMPARTMENT, JUST OUTBOARD OF WHERE THE BAGGAGE COMPARTMENT CEILING PANEL ATTACHES TO LONGERON. REPLACED WITH SERVICEABLE LONGERON ASSY AND RETURNED TO SERVICE.
